MathSciNet Relay Station
MathSciNet bibliographic data
MR1272187 54F45 (55M10 55P42)
Dranishnikov, A. N. The Eilenberg-Borsuk theorem for mappings in an arbitrary complex. (Russian) Mat. Sb. 185 (1994), no. 4, 81--90; translation in Russian Acad. Sci. Sb. Math. 81 (1995), no. 2, 467–475
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement